Title of article :
Path integral in the simplest Regge calculus model
Author/Authors :
V.M. Khatsymovsky، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
7
From page :
160
To page :
166
Abstract :
The simplest (3+1)D Regge calculus model (with three-dimensional discrete space and continuous time) is considered which describes evolution of the simplest closed two-tetrahedron piecewise flat manifold in the continuous time. The measure in the path integral which describes canonical quantisation of the model in terms of area bivectors and connections as independent variables is found. It is shown that selfdual-antiselfdual splitting of the variables simplifies the integral although does not admit complete separation of (anti-)selfdual sector.
Journal title :
PHYSICS LETTERS B
Serial Year :
2000
Journal title :
PHYSICS LETTERS B
Record number :
913057
Link To Document :
بازگشت